RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 5, Pages 815–823 (Mi mz7802)  

Deformability of surfaces of positive curvature

S. B. Klimentov

Rostov State University

Abstract: For surfaces of positive Gaussian curvature bounded away from zero the following statement is proved: A piece of a given surface containing a preassigned finite set of points and having a Lyapunov boundary can be deformed with an arbitrary given (as large as we like) bending at these points under the condition that the area of the piece is sufficiently small.

Full text: PDF file (678 kB)

English version:
Mathematical Notes, 1976, 19:5, 478–483

Bibliographic databases:

UDC: 513.7
Received: 05.03.1975

Citation: S. B. Klimentov, “Deformability of surfaces of positive curvature”, Mat. Zametki, 19:5 (1976), 815–823; Math. Notes, 19:5 (1976), 478–483

Citation in format AMSBIB
\Bibitem{Kli76}
\by S.~B.~Klimentov
\paper Deformability of surfaces of positive curvature
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 5
\pages 815--823
\mathnet{http://mi.mathnet.ru/mz7802}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=423269}
\zmath{https://zbmath.org/?q=an:0337.53005|0331.53003}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 5
\pages 478--483
\crossref{https://doi.org/10.1007/BF01142575}


Linking options:
  • http://mi.mathnet.ru/eng/mz7802
  • http://mi.mathnet.ru/eng/mz/v19/i5/p815

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:137
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020